# SDR SWAA2022122885451

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 53,492 hours, 31,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT SWITCH GUARD MISSING.   OK TO CONTINUE ON MEL 25-10-02 SP 1B.   INSTALLED NEW SWITCH GUARD IAW SIP.
